# SDR DALA2025062604803

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CRACK INDICATION WAS FOUND AT HOLE #2 AND #16 OF CROSSBEAM JUNCTION AREA OF FR16RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 626548-14AD. (1045556).
